# SDR YENA2023022100180

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 26,729 hours, 8,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FOUND DAMAGED SKIN FR85 BET STR 5L THRU STR 7L. DEFLECTED STR 6L; ACCOMPLISHED REPAIR OF TAIL CONE DAMAGE BETWEEN FR84-86 AND STGR 5L-67L IAW STS EA 105-2023-004-P8 AND RDAF 811732191003/2023 ISSUE A.JB EC A23-124-01.  SIGNED STS 70682 1ER898B RII STS 405674 1E1R898B.
